JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TRIGONOMETRIC FUNCTIONAL EQUATIONS IN GEVERY DISTRIBUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.185-195
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.185
 Title & Authors
TRIGONOMETRIC FUNCTIONAL EQUATIONS IN GEVERY DISTRIBUTIONS
Chung, Jae-Young; Yoo, Heung-Sang;
  PDF(new window)
 Abstract
We consider a system of trigonometric functional equations in the spaces of generalized functions such as Schwartz distributions and Gelfand generalized functions. As a consequence we find locally integrable solutions of the n-dimensional trigonometric functional equation.
 Keywords
trigonometric functional equation;d`Alembert equations;distributions;Gelfand-Shilov generalized functions;Gevrey distributions;heat kernel;
 Language
English
 Cited by
1.
Trigonometric identities in *-algebras, Indagationes Mathematicae, 2014, 25, 1, 137  crossref(new windwow)
 References
1.
J. Aczel, Lectures on functional equations in several variables, Academic Press, New York-London, 1966

2.
J. Aczel and J. K. Chung, Integrable solutions of functional equations of a general type, Studia Sci. Math. Hungar. 17(1982) 51-67

3.
J. Aczel and J. Dhombres, Functional equations in several variables, Cambridge University Press, New York-Sydney, 1989

4.
J. A. Baker, Distributional methods for functional equations, Aequationes Math. 62(2001) 136-142 crossref(new window)

5.
John A. Baker, On a functional equation of Aczel and Chung, Aequationes Math. 46(1993) 99-111 crossref(new window)

6.
J. A. Baker, The stability of cosine functional equation, Proc. Amer. Math. Soc. 80(1980) 411-416 crossref(new window)

7.
J. Chung, Distributional method for d'Alembert equation, Arch. Math. 85(2005) 156-160 crossref(new window)

8.
J. Chung, Generalized Pompeiu equations in distributions, Applied Mathematics Letters, in press

9.
J. Chung, S.-Y. Chung and D. Kim, Une caracterisation de l'espace de Schwartz, C. R. Acad. Sci. Paris Ser. I Math. 316(1993) 23-25.

10.
J. Chung, S. Y. Lee, Some functional equations in the spaces of generalized functions, Aequationes Math. 65(2003) 267-279 crossref(new window)

11.
I. M. Gelfand and G. E. Shilov, Generalized functions II, Academic Press, New York, 1968.

12.
L. Hormander, The analysis of linear partial differential operators I,Springer-Verlag, Berlin-New York, 1983.

13.
L. Schwartz, Theorie des distributions, Hermann, Paris, 1966.